Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 708049, 7 pages
http://dx.doi.org/10.1155/2013/708049
Research Article

Exact Solutions of the Kudryashov-Sinelshchikov Equation Using the Multiple -Expansion Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 3 December 2012; Accepted 29 January 2013

Academic Editor: Claude Lamarque

Copyright © 2013 Yinghui He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. A. Kudryashov and D. I. Sinelshchikov, “Nonlinear waves in bubbly liquids with consideration for viscosity and heat transfer,” Physics Letters A, vol. 374, no. 19-20, pp. 2011–2016, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. N. A. Kudryashov and D. I. Sinelshchikov, “Nonlinear evolution equations for describing waves in bubbly liquids with viscosity and heat transfer consideration,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 414–421, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. A. Kudryashov and D. I. Sinel'shchikov, “Nonlinear waves in liquids with gas bubbles with account of viscosity and heat transfer,” Fluid Dynamics, vol. 45, no. 1, pp. 96–112, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Randruut, “On the Kudryashov-Sinelshchikov equation for waves in bubbly liquids,” Physics Letters A, vol. 375, no. 42, pp. 3687–3692, 2011. View at Google Scholar
  5. P. N. Ryabov, “Exact solutions of the Kudryashov-Sinelshchikov equation,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3585–3590, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. A. Kudryashov, “One method for finding exact solutions of nonlinear differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2248–2253, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. N. Ryabov, D. I. Sinelshchikov, and M. B. Kochanov, “Application of the Kudryashov method for finding exact solutions of the high order nonlinear evolution equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3965–3972, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Li, “Exact traveling wave solutions and their bifurcations for the Kudryashov-Sinelshchikov equation,” International Journal of Bifurcation and Chaos, vol. 22, no. 5, pp. 12501181–125011819, 2012. View at Google Scholar
  9. B. He, “The bifurcation and exact peakons solitary and periodic wave solutions for the Kudryashov-Sinelshchikov equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4137–4148, 2012. View at Publisher · View at Google Scholar
  10. B. He, Q. Meng, J. Zhang, and Y. Long, “Periodic loop solutions and their limit forms for the Kudryashov-Sinelshchikov equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 320163, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Nadjafikhah and V. Shirvani-Sh, “Lie symmetry analysis of Kudryashov-Sinelshchikov equation,” Mathematical Problems in Engineering, vol. 2011, Article ID 457697, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Wang, X. Li, and J. Zhang, “The G/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Zhang, J. L. Tong, and W. Wang, “A generalized G/G-expansion method for the mKdV equation with variable coefficients,” Physics Letters A, vol. 372, no. 13, pp. 2254–2257, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. Y.-B. Zhou and C. Li, “Application of modified G/G-expansion method to traveling wave solutions for Whitham-Broer-Kaup-like equations,” Communications in Theoretical Physics, vol. 51, no. 4, pp. 664–670, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Guo and Y. Zhou, “The extended G/G-expansion method and its applications to the Whitham-Broer-Kaup-like equations and coupled Hirota-Satsuma KdV equations,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3214–3221, 2010. View at Publisher · View at Google Scholar · View at MathSciNet